# SDR DHLA2009770AT509

- Difficulty date: December 11, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STABILIZER STRAP WITH CRACK AT BS 344 LBL 23 WL 201.  REPAIRED STABILIZER STRAP FROM BS 324.5 TO BS 347.5 AT LBL 23 IAW B727 SRM 53-10-8 FIG 6.
